PL EN


Preferences help
enabled [disable] Abstract
Number of results
2019 | 117 | 183-188
Article title

On new articulation of contra Β΅πœ“+-continuous in simple extended topological spaces

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper aims to study the new articulation of contra Β΅πœ“+ -continuous functions under the canopy of simple extended topological spaces.
Discipline
Year
Volume
117
Pages
183-188
Physical description
Contributors
  • Research Scholar – Reg no (12414), Department of Mathematics, The M. D. T. Hindu College, Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli, 627012, Tamil Nadu, India
author
  • Department of Mathematics, The M. D. T. Hindu College, Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli, 627012, Tamil Nadu, India
References
  • [1] Ahmad Al-Omari and MSM Noorani, Decomposition of continuity via b-open set, Bol. Soc. Paran. Mat. Vol. 26, Issue 1-2, pp. 53-64, 2008.
  • [2] Caldas. M. and S. Jafari, Some properties of contra Ξ²-continuous functions, mem. Fac. Sci. Kochi Univ. Ser. A Math. 22 (2001), 19-28.
  • [3] Dhanalakshmi M. and Alli K. On unequivocal disposition of contra ψ+ - continuous in simple extended topological spaces. Proceedings of seminar – 65-71 ISBN-978-81-935198-5-1
  • [4] Dhanalakshmi M, and Alli K. On the new fangled form of Β΅πœ“+ - closed sets beneath the canopy of simple extended topological spaces. IJRAR Dec 2018, vol. 5, issue 4; 371-374.
  • [5] Dontchev J and Noiri T., On contra semi-continuous functions, Mathematica Pannonica 1999; 10(2): 159-168.
  • [6] Dontchev, J., Contra continuous functions and strongly S-closed spaces, Int. Math. Math. Sci. 19(2) (1996), 303-310.
  • [7] Jafari.S and T. Noiri, Contra Ξ±-continuous functions between topological spaces, Iran. Int. J. Sci. 2(2) (2001), 153-167.
  • [8] Jafari.S and T. Noiri, On contra pre-continuous functions, Bull. Malays. Math Sci. Soc. 25(2) (2002), 115-128
  • [9] Nirmala Irudayam F. and Madhumathi. On certain forms of contra continuity in simple extension topological spaces. International Journal of Applied Research 2017; 3(5): 1117-1122.
  • [10] Tong, J., On decomposition of continuity in Topological spaces, Acta. Math. Hungar, Vol. 54, Issue 1-2, pp. 51-55, 1989.
Document Type
short_communication
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-bc208cde-b427-42df-be4d-4c574a716f75
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.